“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16961
School of Mathematics
  Title:   Optimal preventive maintenance for reparable networks
  Author(s):  Majid Asadi (Joint with M. Memari and S. Zarezadeh)
  Status:   Published
  Journal: Appl. Stochastic Models Bus. Ind.
  Vol.:  37
  Year:  2021
  Pages:   1017-1041
  Supported by:  IPM
Nowadays, networks (systems) appear in many areas of science and technology. One of the most important strategies to reduce the likelihood of the failure of an operating network is preventive maintenance (PM). In this article, we propose some optimal PM models for a network consisting of n, n ≥ 1, links (components). The criteria of interest are the `cost function' of renewing the network and `stationary availability' of the network during its mission. In the first part of the paper, we consider the case that the network is formed of identical components while in the second part, we deal with the case that the network is built up from several non-identical groups of components. In both parts, we utilize the PM under some partial information about the status of the network at a time t. The results of the paper are developed using the notions of signature and survival signature. To interpret the proposed models, the results are illustrated numerically and graphically for two networks.

Download TeX format
back to top
scroll left or right